# SDR A6WA202109087870

- Difficulty date: August 16, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38323
- Condition: Gouged
- Location: Fs 409 S17-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS ON LH FORWARD FUSELAGE SKIN FS409.00 + 64 TO FS409.00 + 128 AND S17L TO  S27L ALONG SEALANT LINE OF WING TO BODY FAIRING 191BB.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED SCRIBE MARKS ON LH FORWARD FUSELAGE SKIN FS409.00 + 64 TO FS409.00 + 128 AND S17L TO S27L ALONG SEALANT LINE OF WING TO BODY FAIRING 191BB. P/N 601R38323.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01668 REV IR DATED 8/21/2021.
